Did your pain doctor give you a tapering plan? If not, I would be calling around for an appointment with another pain management doctor for the post op period after your surgery. You have time to find another doctor .
Cutting your Oxycontin in half, and then leaving you with no way to get your doses is ridiculous. Not managing your withdrawal symptoms is ridiculous too.
I would be at their office having a hissy fit, but that's me.
If you are taking them twice a day now, try to spread out the time between the doses, extend it as much as you can during the 24 hour period.....then after a few days, take the oxycontin once during the middle of the day when you need to be most active......do that for a few more days.......I think you said that you have percocet? If you do, then you can cut percocet ( which contains the same med as oxycontin) in half, take half of a percocet for a few days, then you can cut the remaining halves into quarters and take those, once a day for a few days.....then stop taking them . If you do this properly, it should reduce the symptoms of withdrawal that you are having........
I am furious with your doctors. It is totally irresponsible.
Motorcycle accident 1992, Back problems from 92 to 2005. August 2005- early 2006- Chiropractor care
March 2006- consult with surgeon -PLIF/TLIF L4-5, spondylolysthesis, canal and foraminal stenosis, multiple herniations
Post Op Cauda Equina Syndrome
Revision August 2007- salvage op
March 2011- 2nd onset of Cauda Equina Syndrome
Needs surgery to prevent paralysis